# SDR ABXA9600189

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Part number: 7000010101
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NOSE GEAR DOWNLOCK INDICATOR DID NOT ILLUMINATE INITIALLY INTO TRI.  HAD TO CYCLE GEAR THEN WORKED OK, ALSO CHECKED GOOD ONTO GSP.  REPLACED NOSE GEAR UP LIMIT SWITCH PER SUPPLEMENTAL MM 32-60-01.  OPS CHECK GOOD.
